# SDR HEEA967737

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078C
- Make and model: Bell 206L-1
- Aircraft serial: 45392
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT AND WEAK. REPLACED V101 CAVITY TUBE.  REPAIRED.  ALSO REPLACED DETERIORATED RESISTOR R477.  BENCH CHECK GOOD.
